# SDR FDEA201512194036

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 74,747 hours, 17,761 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

EMERGENCY POWER CAME ON DURING CRUISE WITH BATTERIES BEING DRAINED.  ADG WAS DEPLOYED.  BATTERY CHARGER & BATTERIES WERE REPLACED.  FOUND BATTERY SHUNT IN CAC CORRODED CAUSING A FALSE INDICATION TO THE EPCU.
